| Model Number |
SC-2316-70 |
| Medical Device Problem Codes |
High impedance (1291); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients lead had high impedances, and an x-ray confirmed lead migration.The patient underwent an explant procedure.All explanted devices were discarded by the medical facility.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-splitters, upn: m365sc3400300.Model: sc-3400-30.Serial: (b)(6).Batch: 17259170.Udi: (b)(4).